# SDR SCNA01009

- Difficulty date: January 16, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: OPMN
- Make and model: Boeing 727225
- Aircraft serial: 21578
- Aircraft time: 52,733 hours, 34,750 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adj
- Location: Fwd Entry
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FORWARD ENTRY DOOR EXIBITED AN EXTREMELY LOUD SQUEAL IN FLIGHT, THE SOUND DID NOT ALTER DUE TO CHANGES IN AIRSPEED, ALTITUDE OR CABIN PRESSURE.  THE FLIGHT CREW ELECTED TO RETURN TO MSP, THE POINT OF ORIGIN.  REPOSITIONED THE DOOR SNUBBER, AND LOWER HINGE SEAL, RECONDITIONED LOWER DOOR FRAME CORNERS.  PRESSURIZED AIRCRAFT TO 7.0 PSI, OPERATIONAL CHECK GOOD.
